# SDR SFOA20110317001

- Difficulty date: March 17, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N77SF
- Make and model: Amd FALCON10
- Aircraft serial: 141
- Aircraft time: 11,794 hours, 12,200 cycles
- Engine: Garrtt TFE73121C
- Engine time: 11,485 hours, 11,873 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 307080021
- Part serial: A4635C
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 3,250 hours, 3,241 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

JUST PRIOR TO DESCENT TO SCHEDULED AIRPORT, THE LT ENGINE COMPUTER ANNUNCIATOR ILLUMINATED.  FOLLOWING AFM PROCEDURES THE COMPUTER WAS RESET AND THE LIGHT WOULD NOT REMAIN EXTINGUISHED.  ALL OTHER ENGINE INDICATIONS WERE NORMAL.  A SAFE LANDING WAS MADE.  THE PILOT WAS DIRECTED TO RETRIEVE FAULT CODES MANUALLY FROM THE ENGINE COMPUTER WHICH REVEALED A FAULT IN THE FUEL CONTROL UNIT (FCU) POWER LEVER ANGLE TRANSMITTER.  MAINTENANCE WAS ARRANGED FROM A NEARBY AIRPORT TO ARRIVE THE FOLLOWING DAY TO LOOK INTO THE ISSUE.  AFTER ANALYZING THE NR 1 DIGITAL ELECTRONIC ENGINE COMPUTER (DEEC) LIVE DATA, IT COULD NOT BE DETERMINED THAT THERE WERE ANY FAULTS.  NO FAULT CODES WERE RECORDED BY REQUESTING FLT ON THE HTT INTERFACE, BUT THE MEMORY WAS FULL AND REQUIRED DOWNLOAD.  THE ENGINE WAS STARTED AND RAN FOR A LENGTH OF TIME WITH THE COMPUTER BEING MONITORED AND NO FAULTS WERE SHOWN AND THE INITIAL FAULT COULD NOT BE DUPLICATED.  AN INSPECTION WAS MADE OF THE WIRE HARNESS AND NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE AND THE DOWNLOADED DATA SENT TO JET CARE TO BE ANALYZED.  AFTER THE AIRCRAFT ARRIVED BACK AT HOME BASE, THE DOWNLOAD FROM THE DEEC WAS RECEIVED AND VIEWED BY THE DIRECTOR OF MAINTENANCE.  AFTER A REVIEW OF THE DOWNLOAD IT WAS DISCOVERED THAT THE WERE STORED IN THE FAULT HISTORY.  A CURRENT DOWNLOAD OF THE DEEC WAS MADE AND SHOWED NO FAULTS ON THE TRIP TO HOME BASE.  THE AIRCRAFT WAS SCHEDULED AND FLOWN TO A MAINTENANCE FACILITY, WITHOUT INCIDENT, FOR FURTHER REVIEW.  A MORE DETAILED INSPECTION OF THE HARNESS REVEALED NO FAULTS AND IT WAS DECIDED TO REPLACE THE FUEL CONTROL UNIT AS IT IS THE MOST LIKELY UNIT TO CAUSE THIS TYPE OF FAILURE.  THE AIRCRAFT HAS BEEN RETURNED TO SERVICE.  TO DATE WE HAVE NO EXPLANATION AS TO WHY THIS FAULT OCCURRED OR WHY IT COULD NOT BE VIEWED ON THE DEEC HTT LIVE DATA.  IN THE FUTURE, THE DOWNLOADED DATA WILL BE REVIEWED PRIOR TO RETURNING THE AIRCRAFT TO SERVICE.
